# SDR AALA202002269005

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 21,376 hours, 4,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF THE GEAR DID NOT RETRACT WITH THE GEAR HANDLE UP .CYCLED THE HANDLE AND THE GEAR  SUCCESSFULLY RETRACTED. INFO ITEM: ALSO GOT  1 REVERSER, FUEL INERTING SYSTEM AND ANTICE  CAPTAIN PITOT ECAM MESSAGE. THEY ALL CLEARED ONCE LEVEL IN CRUZE. LGCIU #2 (5GA2) REPLACED IAW AMM 32-31-71. PROX SENSOR (21GA) REPLACED IAW AMM 32-31-73. BITE CHECK OF LGCIU'S 1 AND 2 ACCOMPLISHED IAW AMM 32-69-00, ALL TEST PASSED. GEAR SWING ACCOMPLISHED IAW AMM 32-31-00.
